Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Asymmetric displacement of a vector


Author: Joseph Miller Thomas
Journal: Trans. Amer. Math. Soc. 28 (1926), 658-670
MSC: Primary 53B05
MathSciNet review: 1501370
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53B05

Retrieve articles in all journals with MSC: 53B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1926-1501370-2
Article copyright: © Copyright 1926 American Mathematical Society